KYUNGPOOK Math. J. 2019; 59(2): 259-275  
On the Boundedness of Marcinkiewicz Integrals on Variable Exponent Herz-type Hardy Spaces
Rabah Heraiz
Department of Mathematics, Laboratory of Functional Analysis and Geometry of Spaces, M’sila University, P. O. Box 166, M’sila 28000, Algeria
e-mail : and
* Corresponding Author.
Received: March 22, 2018; Revised: November 2, 2018; Accepted: December 6, 2018; Published online: June 23, 2019.
© Kyungpook Mathematical Journal. All rights reserved.

This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License ( which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.

The aim of this paper is to prove that Marcinkiewicz integral operators are bounded from K˙p(·)α(·),q(·)(n) to K˙p(·)α(·),q(·)(n) when the parameters α(·), p(·) and q(·) satisfies some conditions. Also, we prove the boundedness of μ on variable Herz-type Hardy spaces HK˙p(·)α(·),q(·)(n).

Keywords: Herz spaces, Herz-type Hardy spaces, variable exponent, HardyLittlewood maximal operator, Marcinkiewicz integral operators.
1. Introduction and Preliminaries

Function spaces with variable exponent are being actively studied not only in the field of real analysis but also in partial differential equations and in applied mathematics. The theory of function spaces with variable exponents has rapidly made progress in the last three decades.

For 0 < β ≤ 1, the Lipschitz space Lipβ(ℝn) is defined as


Given Ω ∈ Lipβ(ℝn) be a homogeneous function of degree zero and

Sn-1Ω(x)   dσ(x)=0

where x′ = x/|x| for any x ≠ 0 and Sn−1 denotes the unit sphere in ℝn (n ≥ 2) equipped with the normalized Lebesgue measure.

The Marcinkiewicz integral μ is defined by




It is well known that the operator μ was first defined by Stein [13] and under the conditions above, Stein proved that μ is of type (p, p) for 1 < p ≤ 2 and of weak type (1, 1). Benedek et al. [2] showed that μ of type (p, p) with 1 < p < ∞.

Recently, the boundedness of Marcinkiewicz integral operators μ on variable function spaces have attracted great attention (see [14, 15, 18] and their references).

The purpose of this paper is to generalize some results concerning Marcinkiewicz integral operators μ on variable Herz spaces K˙p(·)α(·),q(·)(n) and variable Herz-type Hardy spaces HK˙p(·)α(·),q(·)(n). We define the set of variable exponents by

P0(n):={pmeasurable:p(·):n[c,]   for some c>0}.

The subset of variable exponents with range [1,∞) is denoted by

2. Some Technical Lemmas
3. Variable Herz Estimate of Marcinkiewicz Integral Operators
  1. A. Almeida, and D. Drihem. Maximal, potential and singular type operators on Herz spaces with variable exponents. J Math Anal Appl., 394(2012), 781-795.
  2. A. Benedek, A-P. Calderón, and R. Panzone. Convolution operators on Banach space valued functions. Proc Nat Acad Sci USA., 48(1962), 356-365.
    Pubmed KoreaMed CrossRef
  3. L. Diening, P. Harjulehto, P. Hasto, Y. Mizuta, and T. Shimomura. Maximal functions in variable exponent spaces: limiting cases of the exponent. Ann Acad Sci Fenn Math., 34(2009), 503-522.
  4. L. Diening, P. Harjulehto, P. Hasto, and M. Ruzicka. Lebesgue and sobolev spaces with variable exponents. Lecture Notes in Mathematics, 2017, Springer Verlag, Berlin, 2011.
  5. D. Drihem, and R. Heraiz. Herz type Besov spaces of variable smoothness and integrability. Kodai Math J., 40(2017), 31-57.
  6. D. Drihem, and F. Seghiri. Notes on the Herz-type Hardy spaces of variable smoothness and integrability. Math Inequal Appl., 19(2016), 145-165.
  7. M. Izuki. Fractional integrals on Herz–Morrey spaces with variable exponent. Hiroshima Math J., 40(2010), 343-355.
  8. M. Izuki, and T. Noi. Boundedness of some integral operators and commutators on generalized Herz spaces with variable exponents, , OCAMI Preprint Series, 2011–15.
  9. Z. Liu, and H. Wang. Boundedness of Marcinkiewicz integrals on Herz spaces with variable exponent. Jordan J Math Stat., 5(2012), 223-239.
  10. S. Lu, and D. Yang. Some characterizations of weighted Herz-type Hardy spaces and their applications. Acta Math Sinica (NS)., 13(1997), 45-58.
  11. A. Miyachi. Remarks on Herz-type Hardy spaces. Acta Math Sinica (Engl Ser)., 17(2001), 339-360.
  12. E. Nakai, and Y. Sawano. Hardy spaces with variable exponents and generalized Campanato spaces. J Funct Anal., 262(2012), 3665-3748.
  13. EM. Stein. On the functions of Littlewood–Paley, Lusin, and Marcinkiewicz. Trans Amer Math Soc., 88(1958), 430-466.
  14. H. Wang. Commutators of Marcinkiewicz integrals on Herz spaces with variable exponent. Czech Math J., 66(2016), 251-269.
  15. H. Wang. The continuity of commutators on Herz-type Hardy spaces with variable exponent. Kyoto J Math., 56(2016), 559-573.
  16. HB. Wang, and ZG. Liu. The Herz-type Hardy spaces with variable exponent and their applications. Taiwanese J Math., 16(2012), 1363-1389.
  17. H. Wang, L. Zongguang, and F. Zunwei. Boundedness of Fractional Integrals on Herztype Hardy Spaces with variable exponent. Adv Math (China)., 46(2017), 252-260.
  18. L. Xu. Boundedness of Marcinkiewicz integral on weighted Herz-type Hardy spaces. Anal Theory Appl., 22(2006), 56-64.

This Article

Social Network Service



Indexed/Covered by